MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG STAR COMPL. WITH ACCESSORIES; STATION, PIPETTING AND DILUTING, FOR CLINICAL USE

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG STAR COMPL. WITH ACCESSORIES; STATION, PIPETTING AND DILUTING, FOR CLINICAL USE
Catalog Number 04640535001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of sample id mismatches when using the hamilton star compl.With accessories pooler.The customer reported that two of their poolers intermittently fail to recognize the correct number of sample pools, leading to sample ids being assigned to the wrong tubes.On pooler serial number (b)(6), initially, a batch of (b)(4) samples was loaded, expected to form 32 pools, but only (b)(4) pools were recognized.A similar issue occurred later, where only (b)(4) samples were recognized instead of 24.Additionally, the second pooler, serial number (b)(6), exhibited the same behavior.The customer rebooted the pooler and pc, which resolved the issue temporarily.No erroneous results were reported as the sample mismatches were resolved after reloading.
 
Additional Manufacturer Narrative
The hamilton star compl.With accessories is an instrument used with the cobas® 6800/8800 systems for automated pipetting and pooling of aliquots of multiple primary samples into one pooled sample.Investigation is ongoing.

Brand Name
STAR COMPL. WITH ACCESSORIES
Common Device Name
STATION, PIPETTING AND DILUTING, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
HAMILTON BONADUZ AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key24650366
Report Number2243471-2026-01016
Device Sequence Number9894921
Product Code JQW
UDI-Device Identifier07630032600010
UDI-Public07630032600010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04640535001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown